# SDR 95ZZZX2265

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4046Q
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020146
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 52111302
- Condition: Latch Failed
- Location: Emerg Exit
- Part time: 5,661 hours
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING AN APPROACH TO LAND, THE EMERGENCY EXIT DEPARTED THE AIRCRAFT.  AFTER AN UNEVENTFUL LANDING, INSPECTION REVEALED THE REAR LATCH WAS INTACT, BUT THE 4 MOUNTING RIVETS WERE SHEARED.  ONE FORWARD LATCH WAS FOUND AND APPEARED CRACKED IN THE RADIUS OF THE BOND, WITH SECURING PIN STILL INSTALLED.  SUSPECT CRACKED, CORRODED LATCHES.
